Title

Convergence for iterative methods on Banach spaces of a convergence structure with applications to fractional calculus

Abstract

We present a semilocal convergence for some iterative methods on a Banach space with a convergence structure to locate zeros of operators which are not necessarily Fréchet-differentiable as in earlier studies such as (Argyros in J Approx Theory Appl 9(1):1–10, 1993; Argyros in Southwest J Pure Appl Math 1:32–38, 1995; Argyros in Convergence and applications of Newton-type iterations, Springer, New York, 2008; Meyer in Numer Funct Anal Optim 13(5 and 6):463–473, 1992). This way we expand the applicability of these methods. If the operator involved is Fréchet-differentiable one approach leads to more precise error estimates on the distances involved than before (Argyros in Convergence and applications of Newton-type iterations, Springer, New York, 2008; Meyer in Numer Funct Anal Optim 13(5 and 6):463–473, 1992) and under the same hypotheses. Special cases are presented and some examples from fractional calculus.

Publication Title

SeMA Journal

Share

COinS